MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP

Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Catalog Number DYND15405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that items has a leakage near the valve.
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding drain bag leakage at the valve with respect to the urinary drain bag with anti-reflux tower and metal clamp drainage port, 4,000 ml.No adverse event was reported to have occurred due to this issue, and medline quality did not receive a sample nor photographs of the reported product.A post-market retrospective review of the past 6 months preceding the reported issue revealed 1 additional complaint of leakage near the drainage valve, and there are currently no known trends for this product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time; based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50870025
Report Number1417592-2026-48993
Device Sequence Number10661472
Product Code KNX
UDI-Device Identifier40080196993407
UDI-Public40080196993407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown